... d for at least 18 months.The reason this has gone on for such an extended period of time is because I have adverse reactions when I take even the lowest of dosage of d2, d3, or cod liver oil. The most disabling reaction I have to D in a supplement form is a foggy headedness with mild to moderate mental confusion. The other reactions I can tolerate: nausea, headache, increased muscle/joint pain, abdominal/stomach pain, impaired balance, tiredness, mild to extreme itching, and an increase of dry mouth. All of these reactions go away within 7 to 10 days after I stop a D supplement. My endocrinologist tells me an approved D injection is not availabe at this time. He has advised I take whatever amount of D supplement I can tolerate and to eat foods containing D, and to get sunshine when possible, but do so in moderation. The standard treatment by my health provider is 50K IU of D2 once a week for 12 weeks. After the 4th dose I had to stop because the adverse reactions were to uncomfortable. Any suggestions? Thank you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vitamin D Deficiency - My vitamin d test came back with a reading of <4, my doctor wants me to take?
Posted 11 Nov 2009 • 2 answers
Posted 22 Mar 2013 • 2 answers
Posted 7 Nov 2014 • 1 answer
Vitamin D Deficiency - I had low levels of the vitamin D, 25 hydroxy, 9ng/mL in D3 and D, D2 was at?
Posted 10 Jun 2016 • 0 answers
Posted 19 Mar 2017 • 0 answers